# SDR SWAA2022030972896

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; R/H SHORT TRANSITION ANGLE JUST FWD OF DOOR HAS CORROSION IN NUT-PLATE HOLES. / REMOVED AND REPLACED AFT CARGO SHORT TRANSITION ANGLE AT RBL 21 B/S 787 IAW SRM 51-40-02.
